MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-07-02
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be identified.Visual evaluation of the returned sample noted two opened thigh pads and an opened left chest pad from a medium arctic gel pad kit of lot ngjz2056 present with no original packaging.Two photo samples were received for evaluation.Visual inspection noted the following: no obvious visible defects such as cuts or tears in the foam.No visible chips or deformities at the ends of all connectors.Tubing for all the pads noted no kinks present.Hydrogel was peeling from the edges of all pads.Two photos returned by the customer show the hydrogel peeling from the left chest pad.No crushed dimples or signs of overlamination in the pads.The sample does not meet specifications per (b)(4) rev 13 which states "after laminating the pad (before of the operation of silhouette cut of the pad), peel off the protector that covers the hydrogel, verify that the hydrogel is not peeling off with the protector, the hydrogel must be attached to the laminating film (perform this activity, peeling the protector prior to the sealing area of the pad)." the instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Per the ifu: place the pads on healthy, clean skin only.Remove any creams or lotions from patient¿s skin before pad application.Remove the release liner from each pad and apply to the appropriate area.The pads may be overlapped or folded adhesive-to-adhesive to achieve proper placement.The pads may be removed and reapplied if necessary.The pad surface must be contacting the skin for optimal energy transfer efficiency.Place pads to allow for full respiratory excursion.A review of the device history record and manufacturing controls did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Capa # 9743815 has been opened for this failure.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the hydrogel layer had come away from the arctic gel pad, leaving the gel stuck to the patient's skin.During use, the patient was rolled to check skin.The hydrogel layer had come off and congealed to the patient's skin.The pads were removed, another set of pads were opened and noticed that the hydrogel layer was coming off them too.These were disposed of.They do not yet know if they have a sample to return.Per additional information received via mail on 24jul2025, lot provided for 2nd set of pads ngjz2056.The pads were removed from the patient, and another set of pads were opened and applied to the patient.No patient harm.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24036424
Report Number1018233-2025-11689
Device Sequence Number10277135
Product Code DWJ
UDI-Device Identifier00801741080029
UDI-Public(01)00801741080029(11)250219(17)261130(10)NGJZ2056
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-07-02
Device Lot NumberNGJZ2056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown